# SDR UPS02838361

- Difficulty date: April 24, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 77,327 hours, 25,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13 AFT PIT FS 1490 L33L SPLICE FITTING IS CORRODED.  REMOVED SPLICE FITTING RECD LOCATED DRILLED IAW DC8 SRM 51-1-24, INSTALLED IAW DC8 SRM 51-1-20D.
